MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ COMBO; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ COMBO; CATHETER, FLOW DIRECTED
Model Number 746F8
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 03/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly patient with history of severe aortic stenosis undergoing a coronary artery bypass graft x 2 with aortic valve replacement.When the edwards lifescience swan-gantz was checked prior to usage, there was no balloon on the swan-gantz device.The device was not used on the patient, no harm to patient.

Brand Name
SWAN-GANZ COMBO
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key9834734
Report Number9834734
Device Sequence Number2636688
Product Code DYG
UDI-Device Identifier00690103002881
UDI-Public(01)00690103002881
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/06/2020
Report Date (Section F) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number746F8
Device Catalogue Number746F8
Device Lot Number62685955
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight68
Date Report Sent to FDA03/06/2020